# SDR VTZA96390

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 6160 - IAD-TYS - ABORTED TAKEOFF DUE TO RIGHT ENGINE SLOW TO MADE TORQUE.  THE AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE RAN AIRCRAFT AND WAS WITHIN MANUAL LIMITS.  THE AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
